# SDR AMTA200401001

- Difficulty date: August 4, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N516AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27972
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Transmitter
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STABILIZER TRIM ON EICAS AND OVERHEAD LIGHT CAME ON PUSH BACK.  REMOVED AND REPLACED THE LEFT STAB TRIM LIMIT SWITCH AND POSITION TRANSMITTER PER AMM 27-48-01-4.  OPS CHECKED GOOD.  OK FOR SERVICE.  (M)
